# SDR SWAA2014071029860

- Difficulty date: May 25, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 50,199 hours, 29,506 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100021
- Part serial: 000609
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STATION 175.5 FWD OTBD HOLE IN RIB CRACKED.  REPAIRED RIB IAW EA.
